# SDR TWAA9911101

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936L
- Make and model: Doug DC-9-34
- Aircraft serial: 47711
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: 58531
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST SECTION OF EGRESS LIGHTS IN THE COACH CABIN WERE INOPERATIVE.  REPLACED THE FEEDER STRIP.  CHECK-C 6-17-98 STL.
